| Model Number |
REVEL |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H10: a third party service technician evaluated the ventilator and found that the tidal volume was inaccurate.As a resolution,the flow sensor was replaced.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that the revel ventilator had an inaccurate vt.Furthermore, there was no patient associated with the reported event.